Wiener measures on certain Banach spaces over non-archimedean local fields
Compositio Mathematica, Volume 93 (1994) no. 1, p. 81-108
@article{CM_1994__93_1_81_0,
     author = {Satoh, Takakazu},
     title = {Wiener measures on certain Banach spaces over non-archimedean local fields},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {93},
     number = {1},
     year = {1994},
     pages = {81-108},
     zbl = {0811.60007},
     mrnumber = {1286799},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__93_1_81_0}
}
Satoh, Takakazu. Wiener measures on certain Banach spaces over non-archimedean local fields. Compositio Mathematica, Volume 93 (1994) no. 1, pp. 81-108. http://www.numdam.org/item/CM_1994__93_1_81_0/

1 Albeverio, S. and Karwowski, W., Diffusion on p-adic numbers, in Gaussian random fields (ed. K. Ito and T. Hida), World Scientific (1991), 86-99. | MR 1163602 | Zbl 0826.46069

2 Bosch, S., G√ľntzer, U. and Remmert, R., Grundlehren der mathematischen Wissenschaften, Vol. 261, Non-Archimedean Analysis, Springer, (1984). | MR 746961 | Zbl 0539.14017

3 Evans, S.N., Continuity properties of Gaussian stochastic processes indexed by a local field, Proc. London Math. Soc. 56, (1988), 380-416. | MR 922661 | Zbl 0608.60035

4 Evans, S.N., Sample path properties of Gaussian stochastic processes indexed by a local field, Proc. London Math. Soc., 56, (1988), 580-624. | MR 931515 | Zbl 0608.60036

5 Gross, L., Abstract Wiener spaces, in Proc. fifth Berkeley sympos. math. Statist. and probability (Berkeley, Calif., 1965/1966), Vol. 2, 31-42 (1967). | MR 212152 | Zbl 0187.40903

6 Kuo, H.H., Lecture Notes in Math., Vol. 463, Gaussian Measures in Banach Spaces, Springer, (1975). | Zbl 0306.28010

7 Parthasarathy, K.R., Probability measures on metric spaces, Academic Press, (1967). | MR 226684 | Zbl 0153.19101

8 Rao, M.M., Measure theory and integration, Wiley, (1987). | MR 891879 | Zbl 0619.28001

9 Satoh, T., On the Wiener measure over local fields, Koukyuuroku of RIMS, 792, 39-63 (1992).

10 Wiener, N., The average value of a functional, Proc. London Math. Soc. 22, 454-467, (1922). | JFM 50.0290.01